MathSciNet Relay Station
MathSciNet bibliographic data
MR2044895 11G15 (11F23 14J32 81T40)
Gukov, Sergei; Vafa, Cumrun Rational conformal field theories and complex multiplication. Comm. Math. Phys. 246 (2004), no. 1, 181–210.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement